Best Cold And Flu Medicine For Adults Night Time In September 2021

Reading in bed is a common habit of many. Do you also enjoy it? Today let us present to you the Top 10 Best Cold And Flu Medicine For Adults Night Time.

To help you in your search, we have completed this list of the Best Cold And Flu Medicine For Adults Night Time.

Top Rated Best Cold And Flu Medicine For Adults Night Time Of 2021

Rank Product Name Score
1
Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps
Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps
9. 7
2
Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24
Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24
9. 5
3
Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist
Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist
9. 1
4
Vicks NyQuil High Blood Pressure Cold and Flu Medicine, 12 fl oz, Cherry
Vicks NyQuil High Blood Pressure Cold and Flu Medicine, 12 fl oz, Cherry
8. 8
5
Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 fl oz
Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 fl oz
8. 6
6
Basic Care Nite Time Cold & Flu Relief Softgels, Pain Reliever, Fever Reducer
Basic Care Nite Time Cold & Flu Relief Softgels, Pain Reliever, Fever Reducer
8. 2
7
Cough Cold and Flu Nighttime Relief, 12 Fl Oz
Cough Cold and Flu Nighttime Relief, 12 Fl Oz
8. 0
8
GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid
GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid
7 .7
9
Alka-Seltzer Maximum Strength PowerMax Gels with Acetaminophen, Cold & Cough Medicine for Adults
Alka-Seltzer Maximum Strength PowerMax Gels with Acetaminophen, Cold & Cough Medicine for Adults
7. 4
10
Alka-Seltzer Plus Night Cold Medicine, Lemon Effervescent Tablets with Pain Reliever/Fever Reducer, Cough
Alka-Seltzer Plus Night Cold Medicine, Lemon Effervescent Tablets with Pain Reliever/Fever Reducer, Cough
7. 2

1. Vicks DayQuil and NyQuil SEVERE Cough

1
9.7/10 our score
  • Pain relief & fever reducer.
  • Maximum strength cold & flu relief.
  • Our smallest most powerful nighttime liquicap.
  • Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and dayquil severe cold & flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Smallest branded, 4-active, maximum strength daytime liquicaps.

2. Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels

2
9.5/10 our score
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes.
  • Get the fast , effective allergy symptom relief you need, when you need it.
  • Fast relief so you can get back to your busy life.
  • Covered by bayer healthcare llc-consumer health 60-day satisfaction guarantee..
  • New 25% smaller pill: alka-seltzer plus maximum strength severe sinus, allergy & cough powermax gels have a concentrated formula to provide powerful fast relief.

3. Vicks NyQuil Cough

3
9.1/10 our score
  • Relieves your cold symptoms so you can sleep better.
  • Multi-symptom relief.
  • Contains acetaminophen: a pain reliever/fever reducer than can help soothe your sore throat.
  • #1 pharmacist recommended over-the-counter cold & cough medicine from vicks, the world’s #1 selling cough & cold brand.
  • Powerful nighttime releief.

4. Vicks NyQuil High Blood Pressure Cold and Flu Medicine

4
8.8/10 our score
  • The nighttime, sniffling, sneezing, coughing, aching, fever, best sleep with a cold, medicine..
  • Powerful nighttime cold and flu relief for people with high blood pressure.
  • When using dayquil or nyquil products, carefully read each label to insure correct dosing use as directed keep out of reach of children..
  • Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing..

5. Vicks NyQuil SEVERE Cough

5
8.6/10 our score
  • From the world’s #1 selling cough & cold brand.
  • Max strength nighttime relief.
  • Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among otc cold & flu medicines.
  • Contains acetaminophen: a pain reliever/fever reducer than can help soothe your sore throat.
  • Multi-symptom relief.

6. Basic Care Nite Time Cold & Flu Relief Softgels

6
8.2/10 our score
  • Pain reliever and fever reducer: relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu..
  • Powerful nighttime relief: this cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep..
  • Associated with skin irritation and.
  • Active ingredients: this product contains acetaminophen (pain reliever and fever reducer), dextromethorphan hbr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in vicks nyquil cold & flu..
  • Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest..

7. Cough Cold and Flu Nighttime Relief

7
8/10 our score
  • Alcohol free nyquil cold & flu relief liquid is available in berry flavor..

8. GoodSense Nighttime Cold and Flu Relief

8
7.7/10 our score
  • Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of nyquil cold & flu.
  • Nighttime cold and flu relief: goodsense nighttime cold and flu relief provides through the night cold care.
  • Cold and flu relief liquid: this liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored..
  • Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. to protect yourself from common cold wash your hands often with soap and water..
  • Cold and flu medicine: goodsense nighttime cold and flu relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose..

9. Alka-Seltzer Maximum Strength PowerMax Gels with Acetaminophen

9
7.4/10 our score
  • No other cold medication relieves more symptoms.
  • Multi-symptom relief from cough, runny nose, sinus pressure, nasal congestion, headache and body ache.
  • Use as directed..
  • New 25% smaller pill: alka-seltzer plus maximum strength cold & cough powermax gels have a concentrated formula to provide powerful fast relief.
  • Fast relief so you can get back to your busy life.

10. Alka-Seltzer Plus Night Cold Medicine

10
7.2/10 our score
  • Refreshing lemon flavor.
  • Dissolves in water.
  • Comes in effervescent form.
  • For nighttime use only.
  • Provides temporary relief from nasal congestion, cough, runny nose, sneezing, headache & body ache, sore throat, and fever.